# SDR WX0A2015033072488

- Difficulty date: March 26, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N405NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49623
- Aircraft time: 64,041 hours, 36,166 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 9936820504
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD TE PANEL CRACKED ON BOTTOM SIDE, 14 INCHES LONG.  R & R RT WING INBD TE PANEL.  ANTI-SKID PAINT & SEALANT APPLIED IAW SRM 57-30-03 & AMM 20-10-01.
